Conjecture on Minimum Covariance Determinant (MCD) Location and Scatter

A. Djauhari, Maman (2009) Conjecture on Minimum Covariance Determinant (MCD) Location and Scatter. Math Digest : Research Bulletin Institute for Mathematical Research, 2 (2). pp. 15-17. ISSN 1985-2436

[img] PDF
201Kb

Abstract

We review Rousseeuw and van Driessen's basic theorem of Fast MCD algorithm. Later on, we present a conjecture that if minimum covariance determinant in Fast Men is replaced by minimum vector variance (MVV), then the results are not changed. The importance of this conjecture lies in the computational efficiency of the algorithm where a multilinear form is replaced by a quadratic form.

Item Type:Article
Faculty or Institute:Institute for Mathematical Research
Publisher:Institute for Mathematical Research
ID Code:12473
Deposited By: Mohd Nezeri Mohamad
Deposited On:24 May 2011 09:05
Last Modified:27 May 2013 07:52

Repository Staff Only: Edit item detail

Document Download Statistics

This item has been downloaded for since 24 May 2011 09:05.

View statistics for "Conjecture on Minimum Covariance Determinant (MCD) Location and Scatter"


Universiti Putra Malaysia Institutional Repository

Universiti Putra Malaysia Institutional Repository is an on-line digital archive that serves as a central collection and storage of scientific information and research at the Universiti Putra Malaysia.

Currently, the collections deposited in the IR consists of Master and PhD theses, Master and PhD Project Report, Journal Articles, Journal Bulletins, Conference Papers, UPM News, Newspaper Cuttings, Patents and Inaugural Lectures.

As the policy of the university does not permit users to view thesis in full text, access is only given to the first 24 pages only.